Thunderstorm Wind, Warren
- When
- June 1, 3:19 PM CST
- Where
- Warren County, Mc Minnville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.683, -85.783
Tree was down along with power outages.
2 thunderstorm wind, 2 flash flood, 1 lightning, 1 hail, as filed by the National Weather Service.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 1, 1:30 PM CST, 1 hour 49 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 230 PM CDT THU JUN 1 2006 .SHORT TERM...(THROUGH SAT) CURRENT...CONVECTION POPPING UP THIS AFTERNOON IN MUCH SAME AREA AS YESTERDAY AT THIS TIME...OVER PLATEAU AND SW SECTIONS. MORE CLOUDS INTIALLY TODAY HAS KEPT TEMPS DOWN IN THE LOWER TO MID 80S...BUT SOME CLEARING LAST HOUR OR SO HAS ALLOWED FOR MORE DESTABILIZATION. EXPECT TSTMS TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON INTO EVE AS HAS BEEN TREND. TROF WILL APPROACH TONITE AND MOVE INTO NW SECTIONS...SO WILL CONTINUE WITH LIKELY POPS ALL AREAS. NOT MUCH CHANCE FOR SEVERE WITH WBZ HEIGHTS BEING TOO HI FOR LARGE HAIL. MAIN THREAT INTO FRI WOULD SEEM TO BE HEAVY RAINS WITH SLOW-MOVING CELLS. TROF MOVES ACROSS DURING MORNING FRI THEN REAL FRONT MOVES ACROSS LATER FRI/FRI EVE. HI POPS CONTINUED ON FRI...DROPPING OFF FROM W FRI NITE. NICE DAY SAT. .LONG TERM... NOT MUCH CHANCE FOR RAIN INTO MIDDLE OF NEXT WEEK. AFTER VERY WARM LAST WEEK IN MAY...TEMPS BACK TO MORE SEASONAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 80 61 83 / 60 70 20 10 CLARKSVILLE 67 80 58 82 / 60 60 10 10 CROSSVILLE 64 75 56 76 / 60 80 40 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU JUN 1 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-021030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL AGAIN DEVELOP TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE THAT SOME STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND OR DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS AND EMERGENCY MANAGERS IS POSSIBLE LATE TODAY OR TONIGHT. 07
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 312 PM CDT THU JUN 1 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-012200- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 312 PM CDT THU JUN 1 2006 STRONG THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO THE EVENING...ACROSS SOUTHERN MIDDLE TENNESSEE...AND ALONG THE CUMBERLAND PLATEAU. RAINFALL RATES IN EXCESS OF TWO INCHES PER HOUR WILL OCCUR IN SOME OF THE STORMS...ALONG WITH SMALL HAIL. MOTORISTS ARE URGED TO DRIVE WITH CAUTION AND NOT TO CROSS ROADWAYS WHERE WATER COVERS THE ROAD. BOYD
The Northeast Alabama radar (KHTX), 88 km away, was scanning. The volume nearest the first event began at 21:19 UTC.
2 thunderstorm wind, 2 flash flood, 1 lightning, 1 hail. Local standard time, as filed.
Tree was down along with power outages.
Lightning struck and destroyed the Bedford Home Furnishings store on South Cannon Blvd. The fire spread quickly to an adjoining warehouse. The fire was brought under control at 7 PM CST, but firefighters had to return again Friday, June 2, to put out a flare-up.
Trees and power lines were down in and just west of Cookeville. Some trees were on tops of 2 homes.
Numerous roads flooded in Cookeville and Algood, some with 3 to 4 feet of water.
Water over Galen Road, Bradley Hollow Road and State Route 52. White Oak Creek left its banks and flooded the bottom bordering the road in the half-mile stretch of the Lafayette side of White Oak Hill. An estimated 4 inches of rain fell in the central part of Macon County according to a newspaper article.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515091, 5515139, 5515092, 5515094, 5515093, 5515138.